Topological classification of radioactive contamination

Makarenko, Nikolay, Karimova, Lyailya, Terekhov, Alexei and Novak, Miroslav M. (2001) Topological classification of radioactive contamination. Physica A Statistical Mechanics and its Applications, 289(1-2), pp. 278-289. ISSN (print) 0378-4371

Full text not available from this archive.
Item Type: Article
Additional Information: This work was supported by INTAS-Kazakhstan [grant number 95-0053].
Uncontrolled Keywords: stochastic geometry, morphological measures, radioactive contamination, environmental pollution, multifractal approach, excursion sets, fallout
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Sara Burnett
Date Deposited: 25 Sep 2007
Last Modified: 14 Nov 2011 11:59
URI: http://eprints.kingston.ac.uk/id/eprint/809

Actions (Repository Editors)

Item Control Page Item Control Page